# SDR FDEA201005281693

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: A5397822421600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. LOWER DOOR SILL SEAL DEPRESSOR ABOVE NR 2 CARGO DOOR LOCK FITTING IS CORRODED.  REMOVED SEAL DEPRESSOR IAW SRM 51-40-21, PARA 5.  INSTALLED NEW SEAL DEPRESSOR PN A5397822421600 IAW SRM 51-40-21, PARA 5.
